# SDR DALA2023051503811

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 49,741 hours, 23,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 UNABLE TO CLOSE AFT RIGHT DOOR DUE TO GUST LOCK. CORRECTIVE ACTION: INSPECTED GUST LOCK, NO DAMAGE FOUND. GUST LOCK OPERATES NORMAL REF: B757 AMM 52-11-08.
